# SDR DALA2018022801301

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 59,050 hours, 26,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE EXTERNAL SKIN, BETWEEN FRAMES 69 TO 70, STRINGERS 31R TO 32R.   REPAIRED THE SKIN IAW SRM 53-41-11-300-004, PARAGRAPH 2.A.
